Alert archive / Tennessee / Flash Flood Warnings in 2020
Flash Flood Warning 19, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Jul 25, 2020, 6:38 PM EDT for Sullivan County, Washington County, Tennessee. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2020, 6:38 PM EDT (22:38 UTC)
- Expired
- Jul 25, 2020, 9:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Sullivan County, TN, Washington County, TN
The radar
The Knoxville radar (KMRX), 91 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 6:48 PM EDT | FLASH FLOOD | Johnson City, TN | REPORTS OF FLASH FLOODING BY BROADCAST MEDIA IN DOWNTOWN JOHNSON CITY SHOWING PHOTOS OF FLOODED ROADS AND CREEKS RISING ABOVE BANK FULL. |
| Jul 25, 7:02 PM EDT | FLASH FLOOD | 1 Se Johnson City, TN | PHOTO OF FLOODED INTERSECTION AT W MARKET ST AND BOONE ST IN JOHNSON CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 479 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
271
WGUS54 KMRX 252238
FFWMRX
TNC163-179-260145-
/O.NEW.KMRX.FF.W.0019.200725T2238Z-200726T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
638 PM EDT Sat Jul 25 2020
The National Weather Service in Morristown has issued a
* Flash Flood Warning for...
Southwestern Sullivan County in east Tennessee...
Northeastern Washington County in east Tennessee...
* Until 945 PM EDT.
* At 638 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Johnson City, Kingsport, Oak Grove, Gray, Spurgeon, Midway and
Colonial Heights.
This includes the following highways...
Interstate 26 in Tennessee between mile markers 6 and 22...and
between mile markers 23 and 25.
Interstate 81 in Tennessee between mile markers 53 and 60.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
&&
LAT...LON 3649 8257 3649 8249 3645 8242 3644 8242
3643 8240 3642 8241 3642 8238 3641 8238
3639 8239 3640 8236 3635 8231 3628 8233
3628 8236 3636 8250 3642 8258
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...0.5-1 INCH IN 1 HOUR
$$
JLB2 follow-up statements
465
WGUS74 KMRX 252259
FFSMRX
Flash Flood Statement
National Weather Service Morristown TN
659 PM EDT Sat Jul 25 2020
TNC163-179-260145-
/O.CON.KMRX.FF.W.0019.000000T0000Z-200726T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sullivan TN-Washington TN-
659 PM EDT Sat Jul 25 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT THIS
EVENING FOR SOUTHWESTERN SULLIVAN AND NORTHEASTERN WASHINGTON
COUNTIES...
At 659 PM EDT, broadcast media verified thunderstorms producing
heavy rain and flooding in Johnson City and Gray. Between 2.5 and
3.5 inches of rain have fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Broadcast media.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Johnson City, Kingsport, Oak Grove, Gray, Spurgeon, Midway and
Colonial Heights.
This includes the following highways...
Interstate 26 in Tennessee between mile markers 6 and 22...and
between mile markers 23 and 25.
Interstate 81 in Tennessee between mile markers 53 and 60.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
&&
LAT...LON 3649 8257 3649 8249 3645 8242 3644 8242
3643 8240 3642 8241 3642 8238 3641 8238
3639 8239 3640 8236 3635 8231 3628 8233
3628 8236 3636 8250 3642 8258
FLASH FLOOD...OBSERVED
$$
JLB622
WGUS74 KMRX 260026
FFSMRX
Flash Flood Statement
National Weather Service Morristown TN
826 PM EDT Sat Jul 25 2020
TNC163-179-260145-
/O.CON.KMRX.FF.W.0019.000000T0000Z-200726T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sullivan TN-Washington TN-
826 PM EDT Sat Jul 25 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT THIS
EVENING FOR SOUTHWESTERN SULLIVAN AND NORTHEASTERN WASHINGTON
COUNTIES...
At 826 PM EDT, Doppler radar and broadcast media reported flash
flooding from heavy rain and thunderstorms near Johnson City and
Gray. Between 2.5 and 4.5 inches of rain have fallen. Flash flooding
is already occurring. Reports of flooded roads have been received
across the warned area.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar and broadcast media.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Johnson City, Kingsport, Oak Grove, Gray, Spurgeon, Midway and
Colonial Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
&&
LAT...LON 3649 8257 3649 8249 3645 8242 3644 8242
3643 8240 3642 8241 3642 8238 3641 8238
3639 8239 3640 8236 3635 8231 3628 8233
3628 8236 3636 8250 3642 8258
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
JLBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 3:15 PM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jul 25, 3:15 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION National Weather Service Morristown TN 315 PM EDT Sat Jul 25 2020 .SHORT TERM (Tonight and Sunday)... Humid ridging will continue to provide diurnal convection this evening and again Sunday afternoon/evening. High pressure off the Carolina coast and another centered near St. Louis will keep the region hot and humid. Slow moving nature of convection thanks to the weak steering between the two high pressure maxima means that locally heavy rain is possible in spots. Temperatures will run just a little above normal. GC .LONG TERM (Sunday Night through Saturday Night)... An upper level ridge will begin to give way to lower heights across the north as a shortwave descends out of southern Canada. Lower heights and increased moisture from the south enhanced by tropical moisture will lead to scattered showers and thunderstorms Monday and Monday night. Upper flow remains weak so would expect any convection to remain below severe limits but cannot rule out isolated strong thunderstorms with gusty winds. Shortwave and attendant cold front pushes into the Tennessee valley on Tuesday. Lower heights aloft and frontal convergence should aid in the development of scattered showers and thunderstorms. The highest PoPs in the extended will likely be on Tuesday given the better synoptic forcing. The thermodynamic environment will be favorable for diurnally driven strong thunderstorms, although, the more favored areas seems to be north of I-40 at this time. These northern areas will be located closer to increased h50 winds to the north. Will hold off on mentioning any wording into the HWO but continue to highlight in the AFD. Models continue to show disagreement regarding the overall strength of the upper pattern going into the mid-late week period next week. After the frontal passage Tuesday night...a brief dry period will follow Tuesday night into Wednesday. The main differences between the global deterministic guidance remains the amplification of the h50 flow. The GFS seems to develop a stronger h50 low across the central plains which would allow a weak low level warm front (most prominent in the 800-750mb layer) to surge north. The ECMWF dampens the low and tends to become absorbed into the trough across the northwest. The Canadian favors the ECMWF, and for now will favor the ECMWF/Canadian approach with the GFS likely an outlier at this time. Showers and thunderstorms will be possible Wednesday and Thursday with better chances likely south of I-40. Temperatures during this period will remain near normal with highs in the upper 80s and lows in the upper 60s to low 70s. Start to see some signs of amplification of the ridge across the Rockies heading into the weekend period. This would help to amplify the downstream trough across the northeast. Models are not in the best agreement but do agree that lower heights will remain across the Ohio and Tennessee valley with showers and thunderstorms Friday and Saturday. Better synoptic scale support favors at least slight chance to chance PoPs this far out. Temperatures will continue to be near normal values next weekend. && .AVIATION... 18Z TAF DISCUSSION. Only isolated convection over the northern portion of the forecast area, while convection increasing over the central and southern portions - both from pop-up convection and from the cluster of convection that has been rolling through the Plateau since morning. Carrying VCTS and TEMPO TSRA at CHA and TYS much of the afternoon, but only VCTS at TRI. This mostly diurnal convection should diminish during sundown. GC && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 71 91 72 92 73 / 20 30 10 30 10 Knoxville McGhee Tyson Airport, TN 71 91 72 91 73 / 20 30 10 40 10 Oak Ridge, TN 70 91 71 91 71 / 20 40 20 60 20 Tri Cities Airport, TN 66 88 69 88 69 / 10 20 10 50 10 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, Jul 25, 3:15 PM EDT, 3 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 315 PM EDT Sat Jul 25 2020 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-261915- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 315 PM EDT Sat Jul 25 2020 /215 PM CDT Sat Jul 25 2020/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time.
In the hours before
Special weather statement, Jul 25, 4:53 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Morristown TN
453 PM EDT Sat Jul 25 2020
TNZ042-252145-
Northwest Greene TN-
453 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREENE COUNTY UNTIL
545 PM EDT...
At 453 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tusculum, or 8 miles northeast of Greeneville. This storm was nearly
stationary.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Greeneville, Tusculum, Baileyton, Davy Crockett Birthplace and
Chucky.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3633 8263 3632 8264 3622 8264 3621 8265
3613 8268 3624 8292 3638 8276 3638 8275
TIME...MOT...LOC 2053Z 030DEG 2KT 3627 8273
JLBSpecial weather statement, Jul 25, 4:55 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Morristown TN
455 PM EDT Sat Jul 25 2020
TNZ016-042-252145-
Northwest Greene TN-Hawkins TN-
455 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAWKINS AND
NORTHWESTERN GREENE COUNTIES UNTIL 545 PM EDT...
At 454 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rogersville. This storm was nearly stationary.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Rogersville, Bulls Gap, St. Clair, Kepler, McCloud and Romeo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3640 8281 3623 8293 3628 8312 3631 8315
3633 8315 3646 8302
TIME...MOT...LOC 2054Z 030DEG 1KT 3637 8299
JLBSpecial weather statement, Jul 25, 4:57 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Morristown TN
457 PM EDT Sat Jul 25 2020
TNZ014-015-VAZ001-252145-
Claiborne TN-Hancock TN-Lee VA-
457 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLAIBORNE...WESTERN
HANCOCK AND SOUTH CENTRAL LEE COUNTIES UNTIL 545 PM EDT...
At 457 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Sneedville. This storm was nearly stationary.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Sneedville, Tazewell, Howard Quarter, Rose Hill, Evanston and Ewing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3662 8313 3641 8334 3642 8335 3641 8339
3642 8339 3642 8342 3649 8358 3669 8338
3671 8333 3671 8332
TIME...MOT...LOC 2057Z 030DEG 1KT 3662 8330
JLBSpecial weather statement, Jul 25, 5:12 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Morristown TN
512 PM EDT Sat Jul 25 2020
TNZ015-016-VAZ001-252145-
Hancock TN-Hawkins TN-Lee VA-
512 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HAWKINS...
NORTHEASTERN HANCOCK AND SOUTH CENTRAL LEE COUNTIES UNTIL 545 PM
EDT...
At 511 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rogersville. This storm was nearly stationary.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Rogersville, Surgoinsville, Okolona and Kyles Ford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3659 8298 3659 8275 3642 8290 3646 8302
3657 8318 3665 8307 3665 8296
TIME...MOT...LOC 2111Z 193DEG 1KT 3648 8297
JLBLocal storm report, Jul 25, 5:58 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
558 PM EDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 5 N ROGERSVILLE 36.48N 83.01W
07/25/2020 HAWKINS TN LAW ENFORCEMENT
REPORTS OF MULTIPLE TREES DOWN ACROSS THE
COUNTY FROM HAWKINS CO DISPATCH.
&&
MASpecial weather statement, Jul 25, 6:12 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Morristown TN
612 PM EDT Sat Jul 25 2020
TNZ017-044-252300-
Sullivan TN-Washington TN-
612 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SULLIVAN AND
NORTHEASTERN WASHINGTON COUNTIES UNTIL 700 PM EDT...
At 612 PM EDT, Doppler radar was tracking a strong thunderstorm near
Oak Grove, or near Johnson City. This storm was nearly stationary.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Johnson City, Kingsport, Jonesborough, Gray, Oak Grove, Spurgeon,
Colonial Heights, Midway, Pine Crest and Central.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3640 8229 3640 8230 3636 8230 3628 8233
3631 8254 3648 8251 3647 8227
TIME...MOT...LOC 2212Z 104DEG 1KT 3638 8240
JLBThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:08 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Meigs, Rhea | 30 min |
| Jul 24, 8:42 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Sequatchie | 3 hr |
| Jul 24, 8:45 PM EDT | Areal Flood Advisory | MRX | Meigs, Rhea | 2 hr |
| Jul 24, 9:45 PM EDT | Special Weather Statement | MRX | Sequatchie | 45 min |
| Jul 25, 11:50 AM EDT | Special Weather Statement | MRX | Morgan | 40 min |
| Jul 25, 12:12 PM EDT | Areal Flood Advisory | MRX | Morgan, Scott | 2 hr |
| Jul 25, 1:19 PM EDT | Special Weather Statement | MRX | Campbell | 41 min |
| Jul 25, 1:25 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Union | 35 min |
| Jul 25, 1:35 PM EDT | Special Weather Statement | MRX | Loudon | 40 min |
| Jul 25, 1:40 PM EDT | Areal Flood Advisory | MRX | Anderson, Campbell | 110 min |
| Jul 25, 1:45 PM EDT | Special Weather Statement | MRX | Loudon | 45 min |
| Jul 25, 2:39 PM EDT | Areal Flood Advisory | MRX | Blount, Knox, Loudon | 3 hr |
| Jul 25, 2:41 PM EDT | Special Weather Statement | MRX | Cocke | 34 min |
| Jul 25, 2:43 PM EDT | Special Weather Statement | MRX | Sevier | 32 min |
| Jul 25, 2:48 PM EDT | Special Weather Statement | MRX | Jefferson | 42 min |
| Jul 25, 3:04 PM EDT | Areal Flood Advisory | MRX | Blount, Knox, Sevier | 3 hr |
| Jul 25, 3:07 PM EDT | Special Weather Statement | MRX | Jefferson | 38 min |
| Jul 25, 3:10 PM EDT | Areal Flood Advisory | MRX | McMinn, Monroe | 110 min |
| Jul 25, 3:42 PM EDT | Flash Flood Warning | MRX | Knox, Sevier | 2 hr |
| Jul 25, 4:22 PM EDT | Areal Flood Advisory | MRX | Jefferson | 3 hr |
| Jul 25, 4:51 PM EDT | Special Weather Statement | MRX | Hancock | 39 min |
| Jul 25, 4:53 PM EDT | Special Weather Statement | MRX | Greene | 52 min |
| Jul 25, 4:55 PM EDT | Special Weather Statement | MRX | Hawkins | 50 min |
| Jul 25, 4:57 PM EDT | Special Weather Statement | MRX | Hancock | 48 min |
| Jul 25, 5:12 PM EDT | Special Weather Statement | MRX | Hawkins | 33 min |
| Jul 25, 5:18 PM EDT | Severe Thunderstorm Warning | MRX | Hancock, Hawkins | 31 min |
| Jul 25, 5:55 PM EDT | Areal Flood Advisory | MRX | Hancock, Hawkins | 2 hr |
| Jul 25, 6:12 PM EDT | Special Weather Statement | MRX | Washington | 48 min |
| Jul 25, 6:50 PM EDT | Special Weather Statement | MRX | Carter | 25 min |
| Jul 25, 7:25 PM EDT | Areal Flood Advisory | MRX | Carter, Unicoi | 2 hr |
| Jul 25, 7:27 PM EDT | Special Weather Statement | MRX | Carter | 33 min |
| Jul 25, 7:34 PM EDT | Flash Flood Warning | MRX | Carter | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.